Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Results on weighted norm inequalities for multipliers

Authors: Douglas S. Kurtz and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 255 (1979), 343-362
MSC: Primary 42A45; Secondary 42B20
MathSciNet review: 542885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weighted $ {L^p}$-norm inequalities are derived for multiplier operators on Euclidean space. The multipliers are assumed to satisfy conditions of the Hörmander-Mikhlin type, and the weight functions are generally required to satisfy conditions more restrictive than $ {A_p}$ which depend on the degree of differentiability of the multiplier. For weights which are powers of $ \left\vert x \right\vert$, sharp results are obtained which indicate such restrictions are necessary. The method of proof is based on the function $ {f^\char93 }$ of C. Fefferman and E. Stein rather than on Littlewood-Paley theory. The method also yields results for singular integral operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A45, 42B20

Retrieve articles in all journals with MSC: 42A45, 42B20

Additional Information

PII: S 0002-9947(1979)0542885-8
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia